Maz/Pearl

I have been on NatPro a few months now, 4-5. Initially all good, seemed to lose lots of water bloat etc. Post meno 3 years, + I never suffered with hot flashes much going through until now! Help....

However, recently I get hot flashes a lot and they are increasing, and it's only since taking the Progesterone. It is getting very uncomfortable indeed, and I thought I was way past all that. It seems like I am going through menopause symptoms all over again.

Do you know what's going on? Obviously I am not in balance at all, but I can't go on like this it is getting me down now and I am considering quitting with the cream. Maybe it isn't natural after all to put back what nature doesn't wish me to have?

All advice gratefully received I am really struggling again, but with these symptoms. Also I seem to have developed some brown skin patches on my face? I had been told that pregnant women can get them with too much progesterone during pregnancy. I am really suffering, please share your knowledge as to what's going on with me, or anything that can help. Something is just not right again.

Blessings and thanks X

Comments for Maz/Pearl

Click here to add your own comments

Nov 21, 2021

by: Joy

Hi Maz/Pearl

Your name sounds familiar.  It is helpful if you keep one thread going at all times as I can't remember what was said previously.

I am delighted that Natpro helped you.  As I probably mentioned, progesterone therapy does disrupt things.  Once progesterone has become the dominant hormone will the full benefits be felt.  

It sounds to me as though your progesterone levels have dropped.  You haven't stated how much Natpro you are using per day.  There could be a number of reasons why progesterone levels drop Stress causes levels to drop.  It also causes vitamin D3 and other vital nutrients to drop as well.  More of everything needs to be used during stressful time.

Here are some more reasons that could cause progesterone levels to drop.....

lack of or drop in Vitamin D3 levels
high estrogen
high testosterone
high LH
high FSH sugars of any kind
large meals
alcohol
stress
insulin resistance
high level of phytoestrogens in the diet

Diet is so very important.  Wheat is particularly bad as is sugar, in fact all carbs should be avoided as much as possible.

I have never heard of brown patches appearing on pregnant woman's faces before. If that were the case most pregnant women would have the same problem As you most probably know, pregnant women produce huge amounts of progesterone. Please send me the link where you read this. Many thanks.

Insulin Resistance could be the cause of those brown patches. When the body's use of insulin is inefficient, which in turn can lead to weight gain/obesity, blood glucose problems, acanthosis nigricans (a sign of insulin resistance, these are dark brown, 'velvety' patches found on the neck, armpits, groin, vulva and other areas), skin tags (acrochordons), high androgens, high triglycerides, elevated LDL and reduced HDL cholesterol levels. Excess estrogen can also cause brown patches.

I suggest that you increase the amount of progesterone being used as well as vitamin D3 and see how you get on.

Nov 21, 2021
melasma
by: Anonymous

I understand your frustration. This may help

he mask of pregnancy — technically called melasma — appears when a steep rise in estrogen and progesterone levels stimulates excess melanin production, also known as hyperpigmentation. Melasma is especially common in darker-skinned women or those of Asian and African descent, who have more pigment in their skin than fair-skinned people.

it is frustrating when you have a serious concern and are not gotten back to in what you think is a timely manner. This happened to me as well but now I understand that Joy is the only one answering questions. She may not always have the advise you want to hear and she is not the most gentle of person like Wray was but she does have information. I would try to increase your progesterone use as it probably is not enough.

Nov 22, 2021
Melasma
by: Joy

Hi Anonymous

Many thanks for your input. My main concern is to help people as best I can. I really didn't realise that there was a 'time factor' related to the question. No one pays us to help the people who write into the forum, we do this out of the goodness of our hearts using the knowledge that Progesterone Therapy's website offers.

No one can ever replace Wray Whyte, she was one in a million. Again, I do the best that I can to help.

I would also like to point out the search bar that this website offers. I often encourage people to make use of it if one is not satisfied with the information provided.

Best wishes.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...